# SDR TRBA20120413002

- Difficulty date: April 13, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR72
- Aircraft serial: 414
- Aircraft time: 33,426 hours, 32,892 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE NR 1 PACK VALVE FAULT LIGHT ON APROX 1 MIN LATER FAS REPORT SEEING LIGHT SMOKE AND ODOR OF SMOKE.  RAMP PERSONNEL REPORTED DETECTING SMOKE WHEN OPENING FWD CARGO DOOR.  THE ACFT WAS REMOVED FROM SERVICE.  THE OPS CHECKED NR 1 PACK SYS AND FOUND WORKING PROPERLY IAW JIC 21-10-00. OPS CHECKED GOOD.  THE ACFT WAS RETURNED TO SERVICE.
